CAUCHY

CAUCHY - Jurnal Matematika Murni dan Aplikasi

p-ISSN: 2086-0382 | e-ISSN: 2477-3344


CAUCHY is a mathematical journal published twice a year in May and November by the Mathematics Department, Faculty of Science and Technology, Universitas Islam Negeri Maulana Malik Ibrahim Malang

CAUCHY: Jurnal Matematika Murni dan Aplikasi has been accredited by the Ministry of Research, Technology, and Higher Education of the Republic Indonesia as an academic journal (SK: 21/E/KPT/2018) since May 9 2018.

We welcome authors for original articles (research), review articles, interesting case reports, special articles illustrations that focus on the Pure and Applied Mathematics.

Subjects suitable for publication include, but are not limited to, the following fields of:

  • Fuzzy Systems and its Applications
  • Geometry Theories and its Applications
  • Graph Theories and its Applications
  • Real Analysis and its Applications 
  • Operation Research and its Applications
  • Statistical Theories and its Applications
  • Dinamical Systems and its Applications
  • Mathematics Modeling and its Applications
  • Discrete Mathematics and its Applications
  • Computer Mathematics and its Applications
  • Mathematics Actuaria and its Applications

Our journal is indexed on DOAJ; Indonesian Scientific Journal Database (ISJD); WorldCat; OneSearch; Google Scholar.

Journal History
CAUCHY: Jurnal Matematika Murni dan Aplikasi has several changes and updates in its history as follows: 1). On 2009-2012, the cover color was changed from yellow to purple; 2). On 2013-2015, it used two-column system for the layout; 3). From 2016, it uses one-column layout and each article submitted to CAUCHY has to be written in English.

 photo new1.gif Starting from Vol. 4 No. 2 (2016) Cauchy use a new layout template

Registration and article submission guidelines can be downloaded here.



Journal Homepage Image

Profile of CAUCHY: Jurnal Matematika Murni dan Aplikasi in Google Scholar (Google Portal):

  • Total Citations in Google Scholar: 62
  • Total Articles in Google Scholar: 100
  • h-index: 3
  • i10-index: 1
  • Total Impact Factor Google Scholar: 62/100 = 0.62
 

 

INDEXING AND ABSTRACTING

CAUCHY - JURNAL MATEMATIKA MURNI DAN APLIKASI has been covered by the following services:

 photo 1.gif   photo 1.jpeg  photo 1_2.gif     photo 1.jpg   photo logo-IPI-JPG.jpg  photo 1.png photo 1_4.png  photo 1_1.png photo 1_13.png  photo 1_10.png   photo 1_1.jpeg     photo 1_1.jpg photo 2.jpg photo 1_1.gif   photo cosmos_logo_big.png  photo I2OR_Logo.jpg  photo 1_5.png    photo logo_wcmasthead_en.png  photo 1_3.png  photo Sis-Logo.png  photo ESJIndex_logo.png   photo 1_12.png                          

 
 

Announcements

 

CALL FOR PAPER EDITION NOVEMBER 2018

 

Dear all Under/Postgraduate Students and Academic Scholars of Mathematics who have deep concern and awareness of the development of Mathematics. We gladly invite you to submit your scientific writings in widespread themes of Mathematics to our "CAUCHY".

The online submission is at:

http://ejournal.uin-malang.ac.id/index.php/Math

The author guidelines and paper template are available on the website. The submitted article should not be previously published or currently under consideration of other publication.

 
Posted: 2016-06-15 More...
 
More Announcements...

Vol 5, No 2 (2018): CAUCHY

Available Online Since November 2017

Table of Contents

Front - Matter
 
PDF
Preface
 
PDF
Back - Matter
 
PDF

Articles

Riski Nur Istiqomah Dinnullah, Trija Fayeldi
PDF
42-47
Jaka Pratama Musashi, Henny Pramoedyo, Rahma Fitriani
PDF
48-54
Alfensi Faruk, Endro Setyo Cahyono, Ning Eliyati
PDF
55-63
Khoirunisa Khoirunisa, Corina Karim
PDF
64-66
Endang Wahyu Handamari, Kwardiniya Andawaningtyas, Corina Karim
PDF
67-72
Astari Rahmadita, Ferra Yanuar, Dodi Devianto
PDF
73-79